JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PRIME AND SEMIPRIME RINGS WITH PERMUTING 3-DERIVATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PRIME AND SEMIPRIME RINGS WITH PERMUTING 3-DERIVATIONS
Jung, Yong-Soo; Park, Kyoo-Hong;
  PDF(new window)
 Abstract
Let R be a 3-torsion free semiprime ring and let I be a nonzero two-sided ideal of R. Suppose that there exists a permuting 3-derivation such that the trace is centralizing on I. Then the trace of is commuting on I. In particular, if R is a 3!-torsion free prime ring and is nonzero under the same condition, then R is commutative.
 Keywords
prime ring;semiprime ring;commuting map;centralizing map;derivation;bi-derivation;3-derivation;
 Language
English
 Cited by
1.
ON PRIME AND SEMIPRIME RINGS WITH SYMMETRIC $n$-DERIVATIONS,;

충청수학회지, 2009. vol.22. 3, pp.451-458
2.
GENERALIZED JORDAN TRIPLE HIGHER DERIVATIONS ON SEMIPRIME RINGS,;;

대한수학회보, 2009. vol.46. 3, pp.553-565 crossref(new window)
3.
PAIR OF (GENERALIZED-)DERIVATIONS ON RINGS AND BANACH ALGEBRAS,;;

대한수학회보, 2009. vol.46. 5, pp.857-866 crossref(new window)
4.
ON PERMUTING 3-DERIVATIONS AND COMMUTATIVITY IN PRIME NEAR-RINGS,;;

대한수학회논문집, 2010. vol.25. 1, pp.1-9 crossref(new window)
5.
SKEW n-DERIVATIONS ON SEMIPRIME RINGS,;;;

대한수학회보, 2013. vol.50. 6, pp.1863-1871 crossref(new window)
6.
On Skew Centralizing Traces of Permuting n-Additive Mappings,;;

Kyungpook mathematical journal, 2015. vol.55. 1, pp.1-12 crossref(new window)
1.
On Skew Centralizing Traces of Permuting n-Additive Mappings, Kyungpook mathematical journal, 2015, 55, 1, 1  crossref(new windwow)
2.
n -Derivations of triangular algebras, Linear Algebra and its Applications, 2013, 439, 2, 463  crossref(new windwow)
3.
Prime and semiprime rings with symmetric skew 3-derivations, Aequationes mathematicae, 2014, 87, 1-2, 191  crossref(new windwow)
4.
PAIR OF (GENERALIZED-)DERIVATIONS ON RINGS AND BANACH ALGEBRAS, Bulletin of the Korean Mathematical Society, 2009, 46, 5, 857  crossref(new windwow)
5.
SKEW n-DERIVATIONS ON SEMIPRIME RINGS, Bulletin of the Korean Mathematical Society, 2013, 50, 6, 1863  crossref(new windwow)
6.
ON PERMUTING 3-DERIVATIONS AND COMMUTATIVITY IN PRIME NEAR-RINGS, Communications of the Korean Mathematical Society, 2010, 25, 1, 1  crossref(new windwow)
 References
1.
M. Bresar, Commuting maps: a survey, Taiwanese J. Math. 8 (2004), no. 3, 361-397

2.
J. Mayne, Centralizing mappings of prime rings, Canad. Math. Bull. 27 (1984), no. 1, 122-126 crossref(new window)

3.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100 crossref(new window)

4.
J. Vukman, Symmetric bi-derivations on prime and semi-prime rings, Aequationes Math. 38 (1989), no. 2-3, 245-254 crossref(new window)

5.
J. Vukman, Two results concerning symmetric bi-derivations on prime rings, Aequationes Math. 40 (1990), no. 2-3, 181-189 crossref(new window)